uc6.png
  • Grey LinkedIn Icon
  • Twitter
  • Facebook
  • Instagram

© 2019 FM:Systems. All Rights Reserved

AGENDA

CUTTING EDGE CONTENT

Tue Apr 28

David Kittrell

Trainer / Training Content Developer, FM:Systems

8:00 AM - 9:00 AM
9:00 AM - 4:00 PM
9:00 AM - 4:00 PM

8:00 AM - 9:00 AM ( 60 min) 

Grove Park History Tour


Lobby

Join us on a guided history tour of the Omni Grove Park Inn to learn about the construction of this amazing hotel and some of the notable guests who have stayed on property. The tour lasts approximately 45 min, and we will meet in the lobby 5 min prior to the tour start time at 7:55 AM. 

9:00 AM - 4:00 PM ( 7 hours ) 

Business Partner Day


Eisenhower F-G


This is session is reserved for business partners only.

Rob Norin

Director of Global Channel Sales and Alliances, FM:Systems

9:00 AM - 4:00 PM ( 7 hours ) 

FM:Systems University Training 


Wilson O-P, Taft M-N, Roosevelt K-L

Stay on top of industry trends with our team of experts, and learn entirely new ways to take advantage of the power of the FM:Systems product portfolio. Entry to these classes requires a training add-on purchase.

Melvin Hill

Training Specialist, FM:Systems

David Kittrell

Trainer / Training Content Developer, FM:Systems

Wed Apr 29

7:00 AM - 8:00 AM

7:00 AM - 8:00 AM ( 60 min) 

Fun Run/Walk


Lobby

Lace up your sneakers for a fun run/walk along the beautiful trails of the Omni Grove Park Inn property. Start your day right with a bit of exercise and some clean, healing mountain air. Perfect activity for all skill sets and ages. 

9:00 AM - 12:00 PM

9:00 AM - 12:00 PM ( 3 hours ) 

Executive Track


Eisenhower F-G

Half-day track designed for executives & leaders dedicated to driving transformation and organizational strategy through workplace technologies. 

9:00 AM - 9:30 AM ( 30 min ) : New Ways of Utilizing IoT to Optimize Your Workspace

Sensor-based technologies connected by the Internet of Things (IoT) and integrated with building automation technology and Integrated Workplace Management Systems (IWMS) has transformed our view of ‘smart buildings.’ Today, smart buildings can not only improve operations, equipment performance and reduce energy costs, they can also provide real-time insight into how efficiently space assets are utilized by the building occupants. When that building is an office and those occupants are employees, you have more than just a smarter building. You have a smarter workplace.


In this session we will explore how FM:Systems Sensor-based technologies solutions can provide actionable insights into how employees and occupants of your facilities are utilizing your space.  We’ll discuss use cases where sensor-based data and analytics can help you not only provide an optimized workplace experience but also how it can help to create a strategic view of your facilities and real-estate activities into the future. 

Primary Learning Objectives:

  • Gain and understanding of current IoT and Smart Building Trends

  • Learn how FM:Systems technology  can help you measure the performance of your space

  • Understand how employees interaction with your space over time can drive real-estate decisions

Brian Haines

VP of Strategy, FM:Systems

Joe Karbowski

CTO, FM:Systems

9:30 AM - 10:00 AM ( 30 min ) : Leveraging FMS Solutions to Create a More Dynamic Employee Experience

Employees in every industry are embracing mobility to improve their work-life balance and increase their personal productivity.  More agile work styles combined with the rise of a global economy means work is happening 24/7, and the traditional 9-5 workday has become obsolete.  HR departments are recognizing mobility and flexible work schedules as a unique benefit that improves both recruiting and retention.  Real estate executives are seeing the opportunity to optimize their portfolios, armed with real-time utilization data provided by IoT occupancy sensors.  The cloud has fostered a digital workplace that brings HR, IT and Facilities together in a new way to create a dynamic employee experience that benefits both the employee and the employer. In this session we will explore how FM:Systems solutions are helping organizations create a more dynamic workplace experience for increasingly mobile employees including our mobile solutions, digital signage, kiosks and hoteling. 

Primary Learning Objectives:

  • Gain and understanding of current workplace trends relating to employee mobility

  • Learn how you can use FM:Systems technology to better engage employees in your facilities

  • Understand how employees can provide organizations valuable input on actual facility utilization

Brian Haines

VP of Strategy, FM:Systems

Jennifer Heath

Director of Product Operations, FM:Systems

10:15 AM - 10:45 AM ( 30 min ) : The Power of FM:Systems’ Integrated Workplace Analytics

Session description coming soon!

Michael Gresty

VP Workplace Analytics, FM:Systems

10:45 AM - 11:15 AM ( 30 min ) : Driving Real Estate Portfolio Optimization with KPIs

The value proposition of workplace technology lies in its ability to effectively identify and deliver ROI. In this session, through the lens of an executive tasked with delivering this goal, learn how to monitor your real estate portfolio with KPIs at a high level to identify opportunities and then zero in on more granular data points to provide inputs into development of a business case for real estate optimization.

 

Primary Learning Objectives:

  • Determine which KPIs are recommended to track

  • Understand what the KPIs indicate

  • Understand the value and sources for benchmarking KPIs

Kathleen Carrell

Director of Solutions Consultants, FM:Systems

Michael Gresty

VP Workplace Analytics, FM:Systems

11:30 AM - 12:00 PM ( 30 min ) : Expanding Functionality to other Teams within Your Organization

Implementation of an IWMS often is initiated by a single functional group with business use cases that may not be understood or wholly visible to other parts of the organization.  Yet, once the initial foundation of data is in place, a wealth of information exists for other functional groups upstream and downstream with alternative use cases.  In this session, join a discussion on the multitude of functional groups that can benefit and utilize the data already in your IWMS.  Identify other opportunities to increase efficiencies and cost savings by including new stakeholders in your IWMS program.

Primary Learning Objectives:

  • Understand the relationship of “gold source” data and user adoption

  • Understand business use cases from functional groups you may not have considered

  • Understand opportunities other clients have uncovered to increase efficiencies and cost savings

Kathleen Carrell

Director of Solutions Consultants, FM:Systems

9:00 AM - 12:00 PM

9:00 AM - 12:00 PM ( 3 hours ) 

FM:Systems University Training 


Wilson O-P, Taft M-N, Roosevelt K-L

Stay on top of industry trends with our team of experts, and learn entirely new ways to take advantage of the power of the FM:Systems product portfolio. Entry to these classes requires a training add-on purchase.

Melvin Hill

Training Specialist, FM:Systems

David Kittrell

Trainer / Training Content Developer, FM:Systems

1:00 PM - 4:00 PM

1:00 PM - 4:00 PM ( 3 hours) 

Drive Out Cancer Charity Golf Tournament


Grove Park Golf Course

Please join us at the Drive Out Cancer Charity Golf Tournament on one of the top golf courses in North Carolina. All tournament proceeds will be donated to St. Jude Children’s Research Hospital to help put an end to childhood cancer. Join us for a fun and exciting day of giving back. To participate in this event a ticket add-on is required per golfer.

5:00 PM - 8:00 PM

5:00 PM - 8:00 PM ( 3 hours) 

Welcome Party


Grove Park Seely Pavilion 

Kick off your Building Insights experience at the welcome reception! The event will be held at the Seely Pavilion with 360 degree views of the beautiful Blue Ridge mountains. Network with fellow attendees while singing along to your favorite songs with live dueling pianos, and enjoy some delicious appetizers and drinks.

Thu Apr 30

8:00 AM - 9:00 AM

8:00 AM - 9:00 AM ( 60 min) 

Grove Park History Tour


Lobby

Join us on a guided history tour of the Omni Grove Park Inn to learn about the construction of this amazing property and some of the notable guests who have stayed on property. The tour lasts approximately 45 min, and we will meet in the lobby 5 min prior to the tour start time at 7:55 AM. 

9:00 AM - 12:00 PM

9:00 AM - 12:00 PM ( 3 hours ) 

Spotlight Series & Keynote 


Ballroom A-B

Hear firsthand what FM:Systems’ executives have to say about where the industry and company are going and how this vision and strategy will help keep your organization on the leading edge.

9:30 AM - 10:15 AM ( 45 min ) : Keynote : Winning with BIM!

While the AEC industry has made the move to BIM – the road hasn’t always been quite so clear for those in FM. Are you feeling like it is just easier to stay in your 2D CAD world?  Does BIM stop after building handover? Did you know that dozen of FM:Systems customers have already made the move to utilizing Building Information Modeling (BIM) to power their facilities processes?

 

Join Global Technology Evangelist Lynn Allen as she shares the many BIM advantages for the FM industry along with some helpful tips and techniques to make the transition as painless as possible. Learn how to get the FM data you need to power your facility and real-estate programs in a BIM world!

Lynn Allen

Global Technology Evangilist 

9:00 AM - 9:30 AM ( 30 min ) : Welcome

Session description coming soon!

Kurt von Koch

CEO, FM:Systems

Brian Haines

VP of Strategy, FM:Systems

10:30 AM - 11:15 AM ( 45 min ) : What's New in Product

Session description coming soon!

Rob Norin

Director of Global Channel Sales and Alliances, FM:Systems

11:15 AM - 12:00 PM ( 45 min ) : The Power of 3, JLL's Customer Success Story

Session description coming soon!

1:00 PM - 4:00 PM

1:00 PM - 4:00 PM ( 3 hours ) 

FM:Systems University Training 


Wilson O-P, Taft M-N, Roosevelt K-L

Stay on top of industry trends with our team of experts, and learn entirely new ways to take advantage of the power of the FM:Systems product portfolio. Entry to these classes requires a training add-on purchase.

Melvin Hill

Training Specialist, FM:Systems

David Kittrell

Trainer / Training Content Developer, FM:Systems

1:00 PM - 5:00 PM

1:00 PM- 5:00 PM ( 4 hours ) 

Best Practice Sessions


Coolidge E

Technology changes quickly, including ours.  Ensure you are getting the most value out of your investment. Whether you're new to FM:Systems or looking to take advantage of new and existing product features, learn everything you need to optimize your facilities with our Best Practice Sessions.

1:50 PM - 2:30 PM ( 40 min ) : Reporting That Matters: Driving Success with KPIs

Session description coming soon!

Kathleen Carrell

Director of Solutions Consultants, FM:Systems

2:40 PM - 3:20 PM ( 40 min ) : How Maintenance Programs Impact Facilities, Real Estate and Office Operations

The state of facilities and services are a reflection of an organization. Ripple effects in occupant satisfaction, business continuity, costs and other operational touchpoints are influenced by a solid service program, yet its influence can be undervalued and under-marketed. This session will review strategic and technical approaches to boosting professional awareness to executives while providing efficiencies and insight to field personnel in the facility operations and services arena.

 

Primary Learning Objectives

  • Subjective influences of facility operations

  • Objective data to gauge service management

  • Using dashboard and KPI data to tell stories 

David Kornegay

Solutions Consultant, FM:Systems

Hanna Graziano

Director of Solutions Consultants, FM:Systems

3:30 PM - 4:10 PM ( 40 min ) : New Ways of Working - Managing the Digital Workplace

As the world becomes increasingly digitized, is important for organizations to have a workspace that is as flexible as their workforce in order to stay apace with the increasingly complex balancing act between the physical and digital worlds. Organizations must embrace digital technology to maximize employee productivity when they are in and out of the office, and to optimize space and resources when they go remote. Is your workplace optimized to support the demand of the digital workforce?  

Primary Learning Objectives

  • Establishing the case for the mobile, digital, multi-generational and global workforce

  • Strategies to forecast real estate needs and manage the relationship between people and space

  • Keeping employees connected: building culture in the digital workplace

Caine Mayhew

Solutions Consultant, FM:Systems

Jennifer Heath

Director of Product Operations, FM:Systems

4:20 PM - 5:00 PM ( 40 min ) : Are You Ready to Take your Workplace Management Strategy to the Next Level?

As more and more applications move to the cloud, the possibilities for system integrations are endless.  From simple integrations that capture a few key data points to hooking into the new Microsoft Graph API, companies are using cloud integrations to simplify workflows and add context to data.  In this session, we will explore how the FM:Systems product team are leveraging integrations to connect our own solutions and to engage with data and workflows across the IT spectrum.


Primary Learning Objectives:
•    Preview the new FMS:Employee Outlook web add-in and learn more about our vision for the Graph API
•    Learn more about FMS initiatives to integrate our new suite of solutions
•    Gain insight and learn best practices for third party integrations into FMS solutions

Jeff Roof

Vice President of Product Management, FM:Systems

Nancy Miller

Senior Implementation Specialist, FM:Systems

1:00 PM - 5:00 PM

1:00 PM- 5:00 PM ( 4 hours ) 

Customer Story Series 


Coolidge D

Please join us for an intimate conversation with some of our largest clients, who will dive into the how and why they are successful. No presentations, no sales pitch - only engaging stories. More details coming soon!

6:00 PM - 10:00 PM

6:00 PM - 10:00 PM ( 4 hours ) 

All Things Asheville Concert


Highland Brewery

We're taking over Highland Brewery! Join us for a night of local beer, local music and local artists. We will have live music, digital caricature artists, and all the local craft beer you can dream of - plus tasty snacks from a local late night food truck! Transportation will be provided to and from the venue.

Fri May 1

9:00 AM - 10:20 AM
9:00 AM - 10:20 AM

9:00 AM - 10:20 PM ( 80 min ) 

FM:Systems University Training 


Wilson O-P, Taft M-N, Roosevelt K-L

Stay on top of industry trends with our team of experts, and learn entirely new ways to take advantage of the power of the FM:Systems product portfolio. Entry to these classes requires a training add-on purchase.

Melvin Hill

Training Specialist, FM:Systems

David Kittrell

Trainer / Training Content Developer, FM:Systems

9:00 AM - 10:30 AM

9:00 AM - 10:30 AM ( 90 min ) 

Best Practice Sessions


Coolidge E

Technology changes quickly, including ours.  Ensure you are getting the most value out of your investment. Whether you're new to FM:Systems or looking to take advantage of new and existing product features, learn everything you need to optimize your facilities with our Best Practice Sessions.

9:00 AM - 9:40 PM ( 40 min ) : Top 5 Strategies for Collecting and Leveraging High Quality Space Utilization

Session description coming soon!

Michael Gresty

VP Workplace Analytics, FM:Systems

9:50 AM - 10:30 AM ( 40 min ) : Managing Reservable Space with Digital Signage

In this session you will learn what digital signage is and how this technology has made its way into the modern workplace.  This session will review the FM:Systems scheduling tool and how digital signage has assisted clients around the globe with their space management strategy and created a more modern user experience.

 

Primary Learning Objectives

  • What is digital signage?

  • How clients use digital signage to enhance the user experience

  • What’s next for digital signage

Jesse Thomas

Solutions Consultant, FM:Systems

Travis Kemp

Global Director of Hardware Product Management

Sarah Sulda

Solutions Consultant, FM:Systems

10:45 AM - 12:00 PM

10:45 AM - 12:00 PM ( 75 min ) 

Spotlight Series & Keynote 


Ballroom A-B

Hear firsthand what FM:Systems’ executives have to say about where the industry and company are going and how this vision and strategy will help keep your organization on the leading edge.

10:45 AM - 11:30 AM ( 45 min ) : JLL Healthcheck Part 2: Where Are They Now

Session description coming soon!

Rob Norin

Director of Global Channel Sales and Alliances, FM:Systems

Kurt von Koch

CEO, FM:Systems

11:30 AM - 12:00 PM ( 30 min ) : Closing Remarks & Customer Awards

Session description coming soon!